... TRAMADOL HCL 50MG tabs all, at the same time?
Cyclobenzaprine is simply one of those meds that you don't mess around with, especially without your doctor knowing about it first. Unless you're looking to kill yourself, contact your doctor before altering the dosage. Don't mean to be harsh, but very honest and direct. I'd hate to see something bad happen to you. Do you mind me asking if the same doctor prescribed those two meds to you, or was it done by two separate docs without the knowledge of the other meds? Something else to keep in mind, if you take certain otc meds, such as allergy medications, some will also increase the potency, and cause that nasty side effect of death.
Why are you asking such a question? Are you feeling that bad that your thinking of doing something? Let me tell you, I have thought about it a few times and my mother tried to kill herself. Just remember you will hurt alot of people that love you and that is not right. When my mother tried to kill herself I was only about 9 years old and now I am 55 and it has stayed with me all these years. Alot of my problems in my life had to do with that. I thought she did not love me enough and she did not care how it would effect me and my brother.I have a daughter and a grandson that I love with all my heart. No matter how much I hurt at times, to do that to her and my grandchild would be a terrible thing to do. I have problems but I can't let my problems over take my life and hurt people that I love. I don't have that right. I don't think anyone does. I remember when my mother came home from the hospital and I was so scared of her.
She had this strange look in her eyes because they had given her shock treatments and all the medication she was on. She was never the same after. Please don't do anything. Call a crisis line and even talk to anyone who will listen, but really think about how much hurt you would cause. Stay well and please do not do anything rash.
I myself have overdosed on muscle relaxers. I can tell you it ia pain and memory free. I live to tell my tale. I was suicidal. An acquaintance gave me a bottle and I downed them. Thw last thinf I remember was cleaning up the foul smelling vomit off my bedroom floor from my sisters dog. I woke up 3-4 days later talking about a computer. Muscle relaxants are not on a common toxicology report so they thought went crazy. I black out about 15 minutes afterg ingestion. I did hallucinate. Tried to smoke a door knob, ate expired yogurt off the floor, yelled at a remote I though was the dog and tried to open the car door as my mum was driving my to the hospital. Don't do it..if you are still here... take it from me please? Things do change. You won't always be in this rut and you may even find your life calling sooner than most. It's just a beautiful butterfly effect. The best are always condemned to a dark age. But ages change and we all grow.
before you think of even overdose I am somebody who tried to take my own life before my husband's dad and brother hung themselves and just in case you don't know God gave you this life it can get better the choice is yours You have to repent and take 1 day at a chance my dad is in ICU from OD on these it's not fair to the family your loved Put GOD 1ST CRY OUT TO HIM AND SEE HIM MOVE ON YOUR BEHALF Hell is real you could spend Eternity there... God gave you a life to use it's a good life and if it's not now for you you can make it good GOD LOVES YOU
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 28 Sep 2010 • 1 answer
Posted 28 Jun 2011 • 13 answers
Posted 18 Dec 2011 • 2 answers
Posted 27 Apr 2012 • 5 answers
Posted 13 May 2012 • 1 answer